Online Submissions

Already have a Username/Password for International Journal of Mathematical Archive EISSN 2229-5046?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.


Author Guidelines

Instructions for Authors

Author Guidelines
The International Journal of Mathematical Archive (IJMA) is peer review online open Access Monthly Journal. IJMA publishes review, research articles and short communications. The paper must be written in English. The first page will contain the title, the authors, an abstract, subject Classification same as the AMS, a short title, a list of key words and phrases and the complete address (es) of the author(s).

It is essential that authors prepare their manuscripts according to established specifications. Failure to follow them may result in papers being delayed of rejected. Therefore, contributors are strongly encouraged to read these instructions carefully before preparing a manuscript for submission. The manuscripts should be checked carefully for grammatical errors. All papers are subjected to peer review.

The reference will include all significant bibliographical data: volume, number, pages, year, and editor.

To submit a paper the authors are invited to send the Microsoft Word file. References should be collected at the end of the paper and numbered in alphabetical order of the author’s name. Titles of journals should be abbreviated as in Mathematical Reviews. The following examples show the preferred style for references to a book, a paper in a journal, a paper in a proceeding volume, and an unpublished dissertation.[1] [2] [3] [4]

[1] Freudenthal, H., Oktaven, Ausnahmegruppen and Oktavengeometrie, Dedicate19 (1985), 6-59.
[2] Okuyama Y., On the absolute Nörlund summability of orthogonal series, Proc.Japan Acad. 54 (1978), 113-118.
[3] Salzmann, H. Projectivities and the topology of lines, Proc. Bad Windshelm, (1980), 112-127
Author’s names and complete affiliations (names, institution, city, state, and Zip code) should be placed below the list of reference.

All the authors must be a registered user to the Journal. No gratis reprints of hard print will be provided.


Editor- in- chief:
International Journal of Mathematical Archive (IJMA)



Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

    1. The submission has not been previously published, nor is it before another journal for consideration (or an explanation has been provided in Comments to the Editor).
    2. The submission file is in OpenOffice, Microsoft Word, RTF, or WordPerfect document file format.
    3. Where available, URLs for the references have been provided.
    4. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.
    5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is found in About the Journal.
    6. If submitting to a peer-reviewed section of the journal, the instructions in Ensuring a Blind Review have been followed.

Copyright Notice

Download Copyright Notice


Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.


Author Fees

This journal charges the following author fees.

Article Publication: 0.00 (INR)
If this paper is accepted for publication, you will be asked to pay an Article Publication Fee to cover publications costs.

If you do not have funds to pay such fees, you will have an opportunity to waive each fee. We do not want fees to prevent the publication of worthy work.